| Model Number |
PDP371T |
| Medical Device Problem Code |
Break (1069)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
12/01/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
(b)(4).A manufacturing record evaluation was performed for the finished device pek836 batch number, and no non-conformances were identified.To date the device has not been returned.If the device or further details are received at the later date a supplemental medwatch will be sent.This medwatch report is in response to receipt of voluntary report mw# 4200820000-2019-8022.
Event or Problem Description
It was reported that the patient underwent an unknown surgery on (b)(6) 2019 and the suture was used.During the surgery, the suture broke when tying it.There were no patient consequences reported.
Additional Manufacturer Narrative
(b)(4).Date sent to the fda: 3/6/2020.Additional information was requested and the following was obtained: what tissue was being approximated or sutured when it broke? fascis.What was the name of the procedure? c/s.What was used to complete the procedure? suture.